首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:A New Mobility Model for Multimedia Networks
  • 本地全文:下载
  • 作者:Munish Kumar ; Z. A. Jaffery ; Moinuddin
  • 期刊名称:International Journal of Computer Science and Network Security
  • 印刷版ISSN:1738-7906
  • 出版年度:2012
  • 卷号:12
  • 期号:9
  • 页码:107-112
  • 出版社:International Journal of Computer Science and Network Security
  • 摘要:Mobile IP is the current standard proposed by IETF for mobility management in IP networks. Its importance increases if network is supporting multimedia applications. Mobile node communicates with a static Correspondent Node. The main consideration is when Mobile Node and Correspondent Node both are visiting beyond their home networks and changing their network. For real time applications it needs faster reestablishment of a broken connection due to change of network. The proposed model works after changing the address of a node due to change of network. It differentiates between the initial establishment and intermediate reestablishment of communication between mobile node and correspondent node in lesser steps than 3RP[1,2]. The proposed model will be efficient if nodes are changing their networks frequently due to high mobility of the nodes and will cause less loss of packet and faster handoff. This model will also help in better utilization of available bandwidth which is a sensitive parameter in mobile multimedia networks.
  • 关键词:Mobility; Correspondent node; 3RP
国家哲学社会科学文献中心版权所有